CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Nonlinear least squares with local polynomial interpolation for quantitative analysis of IR spectra 期刊论文
SPECTROCHIMICA ACTA PART A-MOLECULAR AND BIOMOLECULAR SPECTROSCOPY, 2019, 卷号: 206, 页码: 147-153
Authors:  Wu, Yifan;  Peng, Silong;  Xie, Qiong;  Xu, Pengcheng
Favorite  |  View/Download:26/0  |  Submit date:2018/11/16
Spectroscopy  Quantitative analysis  Nonlinear least squares  Local polynomial interpolation  
CP-P Stokes finite element pair on sub-hexahedron tetrahedral grids 期刊论文
CALCOLO, 2017, 卷号: 54, 期号: 4, 页码: 1403-1417
Authors:  Zhang, Shangyou;  Zhang, Shuo
View  |  Adobe PDF(1589Kb)  |  Favorite  |  View/Download:80/14  |  Submit date:2018/07/23
Stokes problem  Mixed finite element  Continuous quadratic velocity  Discontinuous pressure  Hexahedral grid  Tetrahedral grid  
Robust univariate spline models for interpolating interval data 期刊论文
OPERATIONS RESEARCH LETTERS, 2011, 卷号: 39, 期号: 1, 页码: 62-66
Authors:  Averbakh, Igor;  Zhao, Yun-Bin
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Uncertainty modeling  Interval data  Piecewise polynomial interpolation  Spline function  Semi-infinite convex optimization  
ROBUST UNIVARIATE CUBIC L-2 SPINES: INTERPOLATING DATA WITH UNCERTAIN POSITIONS OF MEASUREMENTS 期刊论文
JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION, 2009, 卷号: 5, 期号: 2, 页码: 351-361
Authors:  Averbakh, Igor;  Fang, Shu-Cherng;  Zhao, Yun-Bin
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Approximation  piecewise polynomial interpolation  spline function  robust optimization  
Geometric dual formulation for first-derivative-based univariate cubic L-1 splines 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2008, 卷号: 40, 期号: 4, 页码: 589-621
Authors:  Zhao, Y. B.;  Fang, S. -C.;  Lavery, J. E.
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
conjugate function  convex program  cubic L-1 spline  shape-preserving interpolation  piecewise polynomial  
A-splines: local interpolation and approximation using G(k)-continuous piecewise real algebraic curves 期刊论文
COMPUTER AIDED GEOMETRIC DESIGN, 1999, 卷号: 16, 期号: 6, 页码: 557-578
Authors:  Bajaj, CL;  Xu, GL
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
algebraic curve  G(k)-continuous  interpolation and approximation  BB-form on triangle